Numero di termini minimo di un membro di multigrade non banali
Bollettino dell'Unione Matematica Italiana (1949)
- Volume: 4, Issue: 3, page 310-317
- ISSN: 0392-4041
Access Full Article
topHow to cite
topPalamà, G.. "Numero di termini minimo di un membro di multigrade non banali." Bollettino dell'Unione Matematica Italiana 4.3 (1949): 310-317. <http://eudml.org/doc/195408>.
@article{Palamà1949,
author = {Palamà, G.},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {Number theory},
language = {ita},
month = {10},
number = {3},
pages = {310-317},
publisher = {Zanichelli},
title = {Numero di termini minimo di un membro di multigrade non banali},
url = {http://eudml.org/doc/195408},
volume = {4},
year = {1949},
}
TY - JOUR
AU - Palamà, G.
TI - Numero di termini minimo di un membro di multigrade non banali
JO - Bollettino dell'Unione Matematica Italiana
DA - 1949/10//
PB - Zanichelli
VL - 4
IS - 3
SP - 310
EP - 317
LA - ita
KW - Number theory
UR - http://eudml.org/doc/195408
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.